# SDR DALA2018030401435

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 6,673 hours, 2,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE FWD CARGO DOOR AFT SKIN CUT OUT. 26 INCHES UP FROM THRESHOLD. SKIN IS DENTED OUTWARD.  MAINTENANCE INSTALLED A REPAIR IAW IAW SRM 53-00-01, REPAIR 25.
